Constant mean curvature trinoids with one irregular end
Loading...
Files
Accepted Version
Date
2020-06-26
Authors
Kilian, Martin
Mota, Eduardo
Schmitt, Nicholas
Journal Title
Journal ISSN
Volume Title
Publisher
Tohoku University, Mathematical Institute
Published Version
Abstract
We construct a new five parameter family of constant mean curvature trinoids with two asymptotically Delaunay ends and one irregular end.
Description
Keywords
Constant mean curvature trinoids , ~Mathematical Sciences- Journal Articles~
Citation
Kilian, M., Mota, E. and Schmitt, N. (2020) 'Constant mean curvature trinoids with one irregular end', Tohoku Mathematical Journal, (2), 72(2), pp. 317-333. doi: 10.2748/tmj/1593136824
Link to publisher’s version
Collections
Copyright
© 2020, Tohoku University.
